The number of spanning trees of composite graphs

Jianxi Li*, Wai Chee Shiu

*Corresponding author for this work

Research output: Contribution to journalJournal articlepeer-review


In this paper, some formulae for computing the numbers of spanning trees of the corona and the join of graphs are deduced.

Original languageEnglish
Pages (from-to)45-52
Number of pages8
JournalJournal of Combinatorial Mathematics and Combinatorial Computing
Publication statusPublished - May 2014

Scopus Subject Areas

  • Mathematics(all)

User-Defined Keywords

  • Laplacian spectrum
  • Matrix-tree theorem
  • Spanning trees


Dive into the research topics of 'The number of spanning trees of composite graphs'. Together they form a unique fingerprint.

Cite this